Jump to content

Search the Community

Showing results for tags 'stomach gurgling & bloating'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been on Lexapro (10mg. daily) & Mirtazapine (7.5 mg. daily) since 2003. The combination of these 2 drugs gave me some wonderful years up until 2017. Because of the expense of the brand name Lexapro, I switched to Escitalopram. Right away I noticed a difference in my mood & side effects. I always had to be careful of my weight on these drugs, but I was willing to endure this trade-off for the relief I got from taking these meds. Taking Escitalopram, caused me to begin having severe anxiety & digestive issues. I started taking Alprazolam to curb the anxiety, but it seemed to make matters worse. I switched back to brand name Lexapro in 2018, & did a slow taper off of Alprazolam in 2019. I jumped from it in Dec. 2019. I still take the Lexapro & Mirtazapine. However, I still have lingering side effects. They include constant burping, stomach gurgling & bloating, & trapped gas. I’ve had a series of GI tests & all came back normal. Blood work was ok too. I’m wondering if Lexapro is the culprit, & considering doing a very slow taper off of it. Any thoughts on this would be appreciated.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy